MathSciNet Relay Station
MathSciNet bibliographic data
MR2588230 34D20 (93D20)
Sugie, Jitsuro; Ogami, Yuichi Asymptotic stability for three-dimensional linear differential systems with time-varying coefficients. Quart. Appl. Math. 67 (2009), no. 4, 687–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement